# SDR REXA2022091602102

- Difficulty date: September 7, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/BD FLAP PANEL 684ET IS CHAFED	REPLACED PANEL PER CRJ900 SRM 51-40-11-001-001-A01
